Tingling in both forearms after weight loss medication

by Mariette van Rooyen
(Pretoria, South Africa)


Tingling in both forearms after weight loss medication

Hi! I am from South Africa! I'm female and 39 years old! Today I felt terrible! The tingling (more like an extreme blood rush) started in my left forearm! I felt dizzy and nauseous! A minute later my right fore arm started tingling! Including both my hands!

I felt hot and weak and just before the tingling started it felt like my bloodsugar was a bit low! I am not suffering from diabetes and my blood pressure is normal!

I am however overweight and smoking and my family has a history of heart disease! I took 30 mg Duromine - an appetite suppressor about 5 hours before that! The tingling and sick feeling lasted for approximately an hour! I laid down and tried to sleep! I felt cold! The tingling inside my arms and hands were so severe that I couldn't believe it was not noticable from looking at it from the outside!

There was something that happened just minutes before I started feeling sick and the tingling began! I looked behind me and my neck made a clicking sound! It was not sore then and I have no pain now! I just heard the sound!

Should I be concerned and seek medical advice? I am scared now that it may be MS?

Hoping to hear from you soon!
Mariette

Hello Mariette,
The chemical name of the drug you took is phentermine. It acts through the sympathetic nervous system, and what you describe is typical.

It's possible that the click in your neck as something to do with it, but frankly I doubt it. I doubt you would want to take that stuff again, just read the side effects on Wykipedia.

Incidently, according to Wiki it doesn't help anyway. Short term weight loss followed by rebound weight gain. Phentermine ...

It's also addictive, incidently.

You are right in being concerned, Mariette. No need for me to lecture you, you already know what obesity + cigarettes + now drug addiction will do to you.

Face it head-on: I want to see my kids grow up, I don't want to have a stroke, or heart attack, arthritic painful feet and knees, diabetes, there I WILL...

Don't try both. Choose one or the other. Give up cigarettes or lose the kilos. Each is going to be very difficult in it's own right, but you can do it. The battle is won between the ears.

Then, once you've got that conquered, then tackle the other killer.


Hard I know, but if you don't look after your bod, where are you planning to live?

Free weight loss programs ...


Good luck, millions have done it before you. You can do it too. It's called: I WANT TO LIVE!

I hope this contributes.

Dr B


Go from Tingling in both forearms after weight loss medication to Chiropractic Tips …

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Chiropractic help Questions (General).





Did you find this page useful? Then perhaps forward it to a suffering friend. Better still, Tweet or Face Book it.